Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What side effects do cocaine and ecstatsy have on a microademona lesion ?

what risks does cocaine and ecstatsy have on a Microademona lesion?
Asked On : Sat, 2 Jul 2011
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
These drugs usually do not affect a microadenoma lesion. Also, it depends on the size of the lesion, its blood supply and your basal BP and pulse, etc. These drugs affect the cerebral functions rather than the anatomy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 2 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
welcome to HCM
read your prob, microadenoma present in pitutary gland which is related to hormons like growthhormon n gonadal hormon, symptoms of it are headach, vomiting etc.
cocaine is a CNS or brain stimulator, it makes some one hyperactive. if cocaine is taken by patients of microadenoma, the he may or may not be , feel worst headach only.
Dr aseem 9982583020
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor